MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020020
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Death (1802)
Date of Event 09/27/2018
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient expired while using an everflo oxygen concentrator with a ventilator.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a patient allegedly expired while using an everflo oxygen concentrator with a ventilator.The device was returned to a third party service center for evaluation.The device was tested and was found to operate and alarm to design specifications.The manufacture concludes the device did not cause or contribute to the patient's death.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7929997
Report Number1040777-2018-00040
Device Sequence Number13937114
Product Code CAW
UDI-Device Identifier00606959032774
UDI-Public00606959032774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020020
Device Catalogue Number1020020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR